Advertisement

Periodica Mathematica Hungarica

, Volume 1, Issue 1, pp 45–53 | Cite as

Unabhängigkeitsrelationen in Halbverbänden

  • E. T. Schmidt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    G. Birkhoff,Lattice theory, Amer. Math. Soc. Colloq. Publ. XXV, Providence, 1967.Google Scholar
  2. [2]
    P. M. Cohn,Universal algebra, New York, 1965.Google Scholar
  3. [3]
    A. Kertész, On independent sets of elements in algebra,Acta Sci. Math. (Szeged),21 (1960), 260–269.Google Scholar
  4. [4]
    S. Maeda, A Lattice Theoretic Treatment of Stochastic Independence,J. Sci. Hiroshima Univ. 27 (1963), 1–5.Google Scholar
  5. [5]
    E. Marczewski, A general scheme of the notions of independence in mathematics,Bulletin de l'Acad. Polonaise des Sciences, Série des sciences math., astr. et physiques 6 (1958), 731–736.Google Scholar
  6. [6]
    E. T. Schmidt, Eine Verallgemeinerung des Satzes von Schmidt-Ore,Publ. Math. Debrecen (im Druck).Google Scholar
  7. [7]
    G. Szász, Marczewski independence in lattices and semilattices,Colloquium Mathematicum 10 (1963), 15–20.Google Scholar

Copyright information

© Akadémiai Kiadó 1971

Authors and Affiliations

  • E. T. Schmidt
    • 1
  1. 1.MTA Matematikai Kutató IntézeteBudapest, V.Hungary

Personalised recommendations